Loading ...
Sorry, an error occurred while loading the content.

RE: [FH] Re: My cat's problems with Atenolol

Expand Messages
  • Carol R.
    I really agree with this. Kitties stomachs are so much more sensitive to things like that than our own are. So many drugs that we take and can switch from
    Message 1 of 8 , Mar 5, 2010
    • 0 Attachment
      I really agree with this. Kitties' stomachs are so much more sensitive to things like that than our own are. So many drugs that we take and can switch from one brand to another without a problem, you just can't do that with some kitties. A lot of those fillers have a lot of chemicals in them, and cats' stomachs may not be able to break those things down, causing so much more stomach acid to be produced to get the job done... the result is they throw up to get all that acid out of their tummies.













      Carol & Angel Snowball *5/10/91 to 1/1/10*
      & the gang


      http://carolandsteveskitties.shutterfly.com/
      http://www.youtube.com/watch?v=0o6bLwo5jPE





      I believe that the form you use is probably causing the problems. Each form has different ingredients. For example, most "pills" contain corn starch and other fillers to hold them in a pill shape. Maybe your kitty is sensitive to one of the fillers.

      [Non-text portions of this message have been removed]
    • JudithG
      Yes, of course, the drug manufacturer makes a difference. A while back physicians caught on and the suggestion is stay with the brand you are on. Right, tell
      Message 2 of 8 , Mar 6, 2010
      • 0 Attachment
        Yes, of course, the drug manufacturer makes a difference. A while back physicians caught on and the suggestion is stay with the brand you are on. Right, tell that to the insurance companies and my health fund.

        One big thing to watch out for is that while the name brand may have sucrose (plain sugar), many generics use lactose. Cats are usually lactose intolerant and avoiding meds with lactose is a good idea (I'm lactose intolerant so this is a big problem with me). L actose intolerance means nauseau, upset stomach, diarrea.

        Judith
      Your message has been successfully submitted and would be delivered to recipients shortly.